# SDR AALA202409161716

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 66,462 hours, 39,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GREEN ROPE HANGING FROM BOTTOM OF MAIN CABIN DOOR (1L). FOUND 3 INCHES OF THE MOORING LINE/LOOP HANGING BELOW THE GIRT FLAP.  RE-TUCKED THE MOORING LINE INTO THE GIRT FLAP FOLD.
